RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 4, Pages 483–495 (Mi mz1075)  

This article is cited in 8 scientific papers (total in 8 papers)

Identification of subsystems “majorized” by the Rademacher system

S. V. Astashkin

Samara State University

DOI: https://doi.org/10.4213/mzm1075

Full text: PDF file (257 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:4, 407–417

Bibliographic databases:

UDC: 517.982.27
Received: 27.04.1998

Citation: S. V. Astashkin, “Identification of subsystems “majorized” by the Rademacher system”, Mat. Zametki, 65:4 (1999), 483–495; Math. Notes, 65:4 (1999), 407–417

Citation in format AMSBIB
\Bibitem{Ast99}
\by S.~V.~Astashkin
\paper Identification of subsystems ``majorized'' by the Rademacher system
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 4
\pages 483--495
\mathnet{http://mi.mathnet.ru/mz1075}
\crossref{https://doi.org/10.4213/mzm1075}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1715050}
\zmath{https://zbmath.org/?q=an:0969.46021}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 4
\pages 407--417
\crossref{https://doi.org/10.1007/BF02675354}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083203700020}


Linking options:
  • http://mi.mathnet.ru/eng/mz1075
  • https://doi.org/10.4213/mzm1075
  • http://mi.mathnet.ru/eng/mz/v65/i4/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Astashkin, “On the selection of subsystems equivalent in distribution to the Rademacher system”, Math. Notes, 66:3 (1999), 384–388  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. V. Astashkin, “Systems of random variables equivalent in distribution to the Rademacher system and $\mathscr K$-closed representability of Banach couples”, Sb. Math., 191:6 (2000), 779–807  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Semenov, EM, “Strictly singular and disjointly strictly singular inclusions”, Doklady Mathematics, 75:2 (2007), 277  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. S. V. Astashkin, “Rademacher functions in symmetric spaces”, Journal of Mathematical Sciences, 169:6 (2010), 725–886  mathnet  crossref  mathscinet  zmath  elib
    5. S. V. Astashkin, “On the Comparison of Distribution Functions of Random Variables”, Math. Notes, 87:1 (2010), 15–22  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. S. V. Astashkin, F. A. Sukochev, “Independent functions and the geometry of Banach spaces”, Russian Math. Surveys, 65:6 (2010), 1003–1081  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. Raino I., Semenov E.M., Ernandes F.L., “Superstrogo singulyarnye vlozheniya perestanovochno-invariantnykh prostranstv”, Doklady Akademii nauk, 437:4 (2011), 465–467  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    8. S. V. Astashkin, “On comparing systems of random variables with the Rademacher sequence”, Izv. Math., 81:6 (2017), 1063–1079  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:170
    Full text:35
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019